Lodopin Pulmonary Embolism Side Effect Reports
The following Lodopin Pulmonary Embolism side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pulmonary Embolism, can occur, and what you can do about them.
A side effect could appear soon after you start Lodopin or it might take time to develop.
This Pulmonary Embolism side effect was reported by a physician from JAPAN. A 40-year-old female patient (weight:NA) experienced the following symptoms/conditions: schizophrenia. The patient was prescribed Lodopin (dosage: NA), which was started on Apr 30, 2010. Concurrently used drugs:
Lodopin Pulmonary Embolism Causes and Reviews
A pulmonary embolism is a sudden blockage in a lung artery. The cause is usually a blood clot in the leg called a deep vein thrombosis that breaks loose and travels through the bloodstream to the lung. Pulmonary embolism is a serious condition that can cause
- Permanent damage to the affected lung
- Low oxygen levels in your blood
- Damage to other organs in your body from not getting enough oxygen
If a clot is large, or if there are many clots, pulmonary embolism can cause death.
Half the people who have pulmonary embolism have no symptoms. If you do have symptoms, they can include shortness of breath, chest pain or coughing up blood. Symptoms of a blood clot include warmth, swelling, pain, tenderness and redness of the leg. The goal of treatment is to break up clots and help keep other clots from forming.
NIH: National Heart, Lung, and Blood Institute
Lodopin Pulmonary Embolism Reviews